# SDR FDEA200905121758

- Difficulty date: May 12, 2009
- Submitted: May 20, 2009
- Operation: Air carrier
- Make and model: Boeing 727277
- Aircraft serial: 21647
- Aircraft time: 43,596 hours, 34,294 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 69132801
- Condition: Cracked
- Location: Bs 560 S25l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 CARGO DOORWAY FRAME, FWD STA 560 STR 25, TWO CRACKS ON FRAME WEB.  REMOVED WEB IAW SRM 51-30-2. CUT OUT DAMAGED AREA & FABRICATED DOUBLER REPAIR IAW SRM 51-40-2 FIG 1 AND 51-10-3. TREATED & PRIMED PARTS IAW SRM 51-10-2.   INSTALLED DOUBLER REPAIR IAW SRM 51-30-2. REINSTALLED WEB IAW SRM 51-30-2.
